Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Chestpain, fast heart beats, dizziness, blueness in both hands. Prescribed medicines for autonomic dysfunction. No help. Suggestions?

My daughter has been experienceing chest pain and fast heartbeats, dizziness, and both of her hands turned blue. We have been to the emergency room, and they sent us to her neurologist . Neurologist said everything was good and they sent us to a cardiologist. He did an EKG and a echocardiogram . Said she looked good. He gave her some meds for autonomic dysfunction. They are not helping at all. What should we do now? She is having chest pain and racing heartbeats on a daily basis.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thank you for using health care Magic.

I would suggest that you speak with the cardiologist regarding an event monitor or a Holter monitor. It would be necessary to exclude a cardiac arrhythmia causing her symptoms. It is possible that at the time of emergency room presentation or evaluation in a physician's office, the arrhythmia is not present and therefore not documented by electrocardiogram. An event monitor would be a device which she wears that would record underlying cardiac rhythm during an event. If a documented arrhythmia can be identified, her cardiologist made then be able to treat it accordingly.

Take care and be well
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor